Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 23, Pages 3781-3797
http://dx.doi.org/10.1155/IJMMS.2005.3781

Completely regular fuzzifying topological spaces

Department of Mathematics, School of Natural Sciences, University of Ioannina, Ioannina 45110, Greece

Received 24 March 2005; Revised 22 September 2005

Copyright © 2005 A. K. Katsaras. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Katsaras, “Completely regular fuzzifying topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 23, pp. 3781-3797, 2005. doi:10.1155/IJMMS.2005.3781